# SDR SWI2025F01171

- Difficulty date: March 18, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 49,963 hours, 37,046 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAGGAGE BAY SURROUND STRUCTURE INNER SKIN FS533.00 BETWEEN STGR22L & 23L FASTENER IS PULLED INTO THE HOLE.  REPAIRED FORDWARE BAGGAGE BAY SURROUND STRUCTURE INNER SKIN FS533 BETWEEN STGR22L & 23L IAW REO 670-53-31-1019, REV -A, DATED 2025-06-18. COMPLIED WITH TASK 51-900-1002-SKY.
